Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bee sting on thigh. Applied ice, took Benadryl. Red, itchy. Continuing home treatment. See the doctor?

I received a bee sting 4 days agoon my upper thigh, and it doesn t seem to be going away. I quickly removed the stinger, iced and took a Benadryl and the pain went away in about an hour... However it is still red, very itchy, the size of a saucer and is beginning to look bruised. I ve been taking Benadryl, appling ice, cortisone and keep it elevated whenever I can.. It also tends to become worse when I walk. Should I see a doctor or will it go away with time.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, thanks for posting your query

The bee sting occured 4 days ago and it has started looking bruised which indicates that it is healing and wont increase further . You are taking apropriate treatment for it so it seems that it will go away within a week or two.

In addition you may apply a soothing lotion like calamine twice or thrice a day.

But if the redness or itchiness or pain increases you may visit a doctor

Hope this solves your query
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor